BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN 83 UNITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
367962 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k954592.Investigation summary: bd received 2 photos for investigation.The photos were visually evaluated, and they show the hemogard closure assembly still in the holder and off of the tube.Additionally, a total of 100 retained samples were visually inspected, with the hemogard closure assembly correctly assembled and placed on the tubes.Furthermore, 10 retained samples underwent functional tests, and all samples were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper pop off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while attempting to pull bd vacutainer® pst¿ gel and lithium heparinn 83 units, out of the holder, the stopper got stuck and separated from it's tube body.This occurred with one tube.No adverse impact was reported regarding the patient or user.